The Chow Ring of the Moduli Space of Curves of Genus 5

  • E. Izadi
Conference paper
Part of the Progress in Mathematics book series (PM, volume 129)


Let M g be the moduli spare of smooth curves of genus g over an algebraically closed field (of characteristic differetd, from 2 and 3) and let \({\bar M_g}\) be its compactification by Deligne-Mumford stable curves.


Modulus Space Automorphism Group Double Point Singular Locus Smooth Point 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    E. Arbarello, M. Cornalba. The Picard groups of the moduli spaces of curves. Topology, 26: 153–171, 1987.MathSciNetMATHCrossRefGoogle Scholar
  2. 2.
    E. Arbarello, M. Cornalba, P.A. Griffiths, J. Harris. Geometry of Algebraic Curves, volume 1. Springer-Verlag, New York, Berlin, Heidelberg, Tokyo, 1985.Google Scholar
  3. 3.
    A. Beauville. Variétés de Prym et jacobiennes intermédiates. Annales Sc. de l’École Norm. Sup., 10:309–391, 1977. 4ème série.Google Scholar
  4. 4.
    F.R. Cossec, I.V. Dolgachev. Enriques surfaces I, volume 76 of Progress in Mathematics. Birkhäuser, Boston, 1989.Google Scholar
  5. 5.
    S. Diaz. A bound on the dimension of complete subvarieties of M g . Duke Math. Journal, 51: 405–408, 1984.MATHCrossRefGoogle Scholar
  6. 6.
    I. Dolgachev, D. Ortland. Point sets in projective spaces and theta functions. Astérisque, 165, 1988.Google Scholar
  7. 7.
    D. Edidin. The codimension-two homology of the moduli space of stable curves is algebraic. Duke Math. Journal, 67: 241–272, 1992.MathSciNetMATHCrossRefGoogle Scholar
  8. 8.
    C. Faber. Some results on the codimension-two Chow group of the moduli space of curves. In Algebraic Curves and Projective Geometry, volume LNM 1389, pages 66–75. Springer-Verlag, 1988.Google Scholar
  9. 9.
    C. Faber. Chow rings of moduli spaces of curves, I and II. Annals of Mathematics, 132: 331–449, 1990.MathSciNetMATHCrossRefGoogle Scholar
  10. 10.
    W. Fulton. Intersection theory. Springer-Verlag, Berlin Heidelberg New York Tokyo, 1984.MATHGoogle Scholar
  11. 11.
    J. Harer. The 4-th cohomology group of the moduli space of curves. To appear.Google Scholar
  12. 12.
    J. Harer. The second homology group of the mapping class group of an orientable surface. Inventiones Math., 72: 221–239, 1983.MathSciNetMATHCrossRefGoogle Scholar
  13. 13.
    J. Harris, D. Mumford. On the Kodaira dimension of the moduli space of curves. Inventiones Math., 67: 23–86, 1982.MathSciNetMATHCrossRefGoogle Scholar
  14. 14.
    E. Izadi. The geometric structure of A4, the structure of the Prym map, double solids and Too-divisors. To appear in Journal fur die Reine und Angewandte Mathematik 1995.Google Scholar
  15. 15.
    E. Looijenga. Smooth Deligne-Mumford compactifications by means of Prym-level structures. Journal of Algebraic Geometry, 3: 283–293, 1994.MathSciNetMATHGoogle Scholar
  16. 16.
    D. Mumford. Prym varieties I. In L.V. Ahlfors, I. Kra, B. Maskit, L. Niremberg, editors, Contributions to Analysis, pages 325–350. Academic Press, 1974.Google Scholar
  17. 17.
    D. Mumford. Towards an enumerative geometry of the moduli space of curves. In M. Artin, J. Tate, editors, Arithmetic and Geometry, volume 2, Papers dedicated to I.R. Shafarevich on the occasion of his sixtieth birthday, volume 36 of Progress in Mathematics, pages 271–328. Birkhäuser, 1983.Google Scholar
  18. 18.
    M. Nagata. On rational surfaces I. Mem. Coll. Sci. Univ. Tokyo, Series A, Math., 32: 351–370, 1960.MathSciNetMATHGoogle Scholar
  19. 19.
    M. Pikaart, A.J. de Jong. Moduli of curves with non abelian level structure. This volume.Google Scholar
  20. 20.
    B. Saint-Donat. On Petri’s analysis of the linear system of quadrics through a canonical curve. Math. Ann., 206: 157–175, 1973.MathSciNetMATHCrossRefGoogle Scholar

Copyright information

© Birkhäuser Boston 1995

Authors and Affiliations

  • E. Izadi
    • 1
  1. 1.Department of MathematicsHarvard UniversityCambridgeUSA

Personalised recommendations